# SDR ASAA2020021053110

- Difficulty date: January 15, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N635VA
- Make and model: Airbus A320-214
- Aircraft serial: 03398
- Aircraft time: 43,136 hours, 13,350 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367150100000
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL DELAMINATED: 231MF  GROUNDED - YES. REPAIRED DELAMINATED MAIN CABIN FLOOR PANEL 231MF OIAW A320 SRM 53-02-00-300-013, A320 SRM 51-77-11 & AIPC 53-22-02-01G, AND EA A320-53EA-00320
